MathSciNet Relay Station
MathSciNet bibliographic data
MR1349176 60C05 (05A05 05A16 60F17)
Arratia, Richard; Stark, Dudley; Tavaré, Simon Total variation asymptotics for Poisson process approximations of logarithmic combinatorial assemblies. Ann. Probab. 23 (1995), no. 3, 1347–1388.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement